# SDR AALA202201051209

- Difficulty date: January 2, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A300*
- Aircraft serial: 4082
- Aircraft time: 37,531 hours, 14,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 10WL EMERGENCY POWER SUPPLY UNIT NEEDS REPLACEMENT. TO BE REPLACED PER CARD NUMBER 26C00033004 DUE BELOW REQUIRED VOLTAGE ON CHECK. **SUPPLEMENTAL REPORT FOR AALA202201041209: REMOVED AND REPLACED 10WL EMERGENCY POWER SUPPLY UNIT BATTERY PER JOB CARD 26C00033004.** (CLOSED)
